ICD-10-CM FY2027 diagnosis code

T88.6XXD: Anaphylactic reaction due to adverse effect of correct drug or medicament properly administered, subsequent encounter

Billable codeValid for dates of service October 1, 2026 to September 30, 2027

T88.6XXD is a billable ICD-10-CM diagnosis code for anaphylactic reaction due to adverse effect of correct drug or medicament properly administered, subsequent encounter. It is specific enough to use on an insurance claim, a superbill or a Good Faith Estimate.

T88.6XXD questions

Is T88.6XXD a billable code?

Yes. T88.6XXD is a billable ICD-10-CM code and can be used on claims and superbills for dates of service from October 1, 2026 to September 30, 2027.

What does T88.6XXD mean?

T88.6XXD is the ICD-10-CM code for Anaphylactic reaction due to adverse effect of correct drug or medicament properly administered, subsequent encounter. It is in chapter 19, Injury, poisoning and certain other consequences of external causes (S00-T88).

Code titles come from the official ICD-10-CM files published by the CDC National Center for Health Statistics. Always check payer rules and the clinical record before billing.